# SDR MWEA98016

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Grounded
- Location: Tail Walkway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 2 RED FLOOR LIGHTS AND TAIL WALKWAY EMERG LIGHTS INOP.  MTC REPAIRED.
